# SDR HEEA0010161

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- Engine: Allsn 250C30G2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490922
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL UNSTABLE IDLE, SLOW ACCEL.
